# SDR CALA2023081602547

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 73,565 hours, 27,358 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Fwd Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LIGHT ON TAKE OFF AT ROUGHLY 35KTS. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  RELATED WORK ORDER 000000003083218 AND PRTR INSPECTED DOOR AND SENSORS. DOOR LATCHES NORMALLY AND SENSORS SECURE OK TO CONTINUE INSPECTED DOOR AND SENSORS. DOOR LATCHES NORMALLY AND SENSORS SECURE OK TO CONTINUE
